Testing for multivariate normality in simultaneous equations models

C. M. Jarque, C. R. McKenzie

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)323-328
Number of pages6
JournalMathematics and Computers in Simulation
Volume39
Issue number3-4
DOIs
Publication statusPublished - 1995 Nov 24
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)
  • Numerical Analysis
  • Modelling and Simulation
  • Applied Mathematics

Cite this